MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control performed an initial evaluation of the customer's device and verified the reported issue.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device was not powering up all the way during a patient event.As a result, defibrillation therapy may have been unavailable, if it was needed.There were no reports of any adverse effects to the patient as a result of the reported issue.Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.
 
Additional Manufacturer Narrative
Physio-control determined that the cause of the reported issue was due to the system pcb assembly.At this time, this device cannot be repaired due to part obsolescence.The customer has received a loaner until a permanent solution for this complaint is identified.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control further evaluated the removed system pcb assembly and determined that the cause of the reported issue was due to a faulty single board computer.Physio disposed of the customer's device and the customer received a replacement device.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8813638
Report Number0003015876-2019-01241
Device Sequence Number2743026
Product Code MKJ
UDI-Device Identifier00883873988114
UDI-Public00883873988114
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2019
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer09/30/2019
03/25/2020
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/23/2019
04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1